# SDR REXA97045

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N362PX
- Make and model: Saab 340B
- Aircraft serial: 340B258
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Trapped Water
- Location: Pitot System
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

F/O'S AIRSPEED INDICATOR READS 5 KNOTS SLOW IN CRUISE, AND 10-15 KNOTS SLOW AT TAKEOFF.  DRAINED WATER FROM PITOT/STATIC SYSTEM DRAINS.  PERFORMED PITOT/STATIC LEAK CHECK AND OPS CHECK.  (M)
